On cohomology groups of compact analytic varieties with coefficients in some analytic faisceaux
Matematika, Tome 2 (1958) no. 6, pp. 115-136
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MAT_1958_2_6_a5,
author = {K. Kodaira},
title = {On cohomology groups of compact analytic varieties with coefficients in some analytic faisceaux},
journal = {Matematika},
pages = {115--136},
year = {1958},
volume = {2},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAT_1958_2_6_a5/}
}
K. Kodaira. On cohomology groups of compact analytic varieties with coefficients in some analytic faisceaux. Matematika, Tome 2 (1958) no. 6, pp. 115-136. http://geodesic.mathdoc.fr/item/MAT_1958_2_6_a5/